Canonical free realizations for delay differential systems with incommensurable delays

R. Eising

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

In this paper a class of delay differential systems is studied using an algebraic approach. Such a system is considered a system over a ring of delay operators. The ring under consideration is a valuation domain. This fact enables us to construct canonical free realizations. Algorithms in order to perform these constructions are given. The results are improvements upon the case where a delay differential system with incommensurable delays is viewed as a system over a polynomial ring in several variables.
Original languageEnglish
Pages (from-to)365-372
Number of pages8
JournalSystems and Control Letters
Volume1
Issue number6
DOIs
Publication statusPublished - 1982

Fingerprint Dive into the research topics of 'Canonical free realizations for delay differential systems with incommensurable delays'. Together they form a unique fingerprint.

Cite this